# SDR SWAA2021050368226

- Difficulty date: March 14, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 73,381 hours, 43,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 685 S1l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP 1306118 FOUND CRACK INDICATION ON FUSELAGE CROWN SKIN AT STATION 685 + 2 STRINGER 1L 1' CRACK MEASURES APPROXIMATELY 1' / REPAIRED FUSELAGE CRACK AT STA 685 + 2 ADJACENT TO RO STR 1L. REPAIR REQUIRER LFCC INSPECTION OF FUSELAGE SKIN AND EXTERNAL DVI OF STRUCTURE AT 1380 FLT CYCLES WITH REPEAT INSPECTIONS EVERY 1380 FLTCYCLES REF EA 21-153-00605 SEE SA-M 326 #A1223927
